Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A collective-variable theory for nonlinear coherent excitations in classical Hamiltonian systems

Title data

Schnitzer, H. J. ; Mertens, F. G. ; Bishop, A. R.:
A collective-variable theory for nonlinear coherent excitations in classical Hamiltonian systems.
In: Physica D: Nonlinear Phenomena. Vol. 141 (2000) Issue 3/4 . - pp. 261-280.
ISSN 0167-2789
DOI: https://doi.org/10.1016/S0167-2789(00)00041-5

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 22 Feb 2021 11:18
Last Modified: 31 Aug 2021 06:48
URI: https://eref.uni-bayreuth.de/id/eprint/63330